# SDR ASAA9980138

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5610 · Flight Compartment Windows
- Part: Guide Pin
- Condition: Out Of Position
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLT 417 - AFTER ARRIVAL, CREW REPORTED THE FLIGHT COMPARTMENT RT SLIDING WINDOW WOULD NOT OPEN.  ADJUSTED GUIDE PIN ON WINDOW OPERATING MECHANISM AND OPERATED NORMALLY.  (X)
